MAUDE Adverse Event Report: ARTHREX, INC. 24MM BASEPLATE, 20° FULL AUG, OB; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 24MM BASEPLATE, 20° FULL AUG, OB; SHOULDR PROSTH, REVERSE CONFIG
Model Number 24MM BASEPLATE, 20° FULL AUG, OB
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to user-applied mechanical forces during assembly.
 
Event or Problem Description
On (b)(6) 2021 it was reported by a sales representative via phone that an ar-9582-30 modular post and ar-9582-2420 24 mm baseplate would not fuse or tension together.This was discovered on the back table during use in a rtsa on (b)(6) 2021.The case was completed by open a new ar-9582-30 and ar-9582 2420.

Brand Name
24MM BASEPLATE, 20° FULL AUG, OB
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19183290
Report Number1220246-2024-02405
Device Sequence Number12587453
Product Code PHX
UDI-Device Identifier00888867341647
UDI-Public00888867341647
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K193372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number24MM BASEPLATE, 20° FULL AUG, OB
Device Catalogue NumberAR-9580-2420
Device Lot Number1027082052
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2021
Initial Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown